A limit result concerning the QR factorization of banded Toeplitz matrices

Research output: Contribution to journalArticle

Abstract

This note is concerned with the QR factorization of a banded Toeplitz matrix of large order and relatively small bandwidth. We investigate the asymptotic behavior of the main diagonal entries of the R factor when the matrix dimension goes to infinity.

Original languageEnglish
Pages (from-to)41-44
Number of pages4
JournalLinear Algebra and Its Applications
Volume405
Issue number1-3
DOIs
Publication statusPublished - Aug 1 2005

    Fingerprint

Keywords

  • Banded Toeplitz matrix
  • QR factorization
  • Toeplitz determinant

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis

Cite this